# SDR AALA20170721006

- Difficulty date: July 21, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N766AN
- Make and model: Boeing 777223
- Aircraft serial: 32880
- Aircraft time: 58,400 hours, 7,099 cycles
- System (JASC): 2424 · AC Regulator
- Part: Converter
- Part number: 757183F
- Part serial: 1144
- Condition: Faulty
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE AIRCRAFT WAS GROUNDED.  ( ELEC BACKUP SYS ) EICAS MESSAGE ANNUNCIATED.  THE CREW ACCOMPLISHED CHECKLIST AND THE AIRCRAFT FAULTED AGAIN TWO MINUTES LATER.  THE FLIGHT RETURNED TO LAX.  AN EMERGENCY WAS DECLARED AND THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE LT AND RT BACK UP GENERATORS IAW MM 24-25-01- NO HELP.  REPLACED THE RT BACK UP GENERATOR A SECOND TIME IAW MM 24-25-01 - NO HELP.  REPLACED THE RIGHT CONVERTER CIRCUIT BREAKER K24202 IAW AMM 24-25-10 - NO HELP.  REPLACED M24008 BACK UP GENERATOR CONVERTER PER FIM 24-25-00-810-802 AND AMM 24-25-09.  ALL OPS TEST WERE NORMAL DURING ENGINE RUNS.  ALSO ACCOMPLISHED FUNCTIONAL CHECK FLIGHT, FUNCTIONAL CHECK FLIGHT SUCCESSFUL.
